# SDR 96FDEA01435

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47908
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: V-Panel
- Condition: Missing
- Location: Nr 3 Pylon
- Stage of operation: UK
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

UPON WALK AROUND, FOUND THE V-PANEL ON NR 3 ENGINE PYLON RIPPED AWAY.  INSTALLED V-PANEL ON PYLON FARING.  ALSO, REPAIRED DAMAGED PYLON FARING HONEYCOMB PANEL OUTBOARD PER DC-10 STRUCTURE REPAIR MANUAL 51-10-00.
